mental-health-icon
Thyroid & psychological
I am a hypothyroid patient from past 1 and half years. First I used 100 mgc for 9 months and then doctor changed to 75 mgc. But after 6mnth of usage, I got some breathing problems. So that doctor changed the dose to 125 mgc. I used for 3 mnths. Now I am having issues with body temprature and sweating, laziness, forgetfulness. In that other side, I am having psychological issues. I cannot control my emotions at all. I cry for small things and getting angry easily. I don't want this and I want to be normal. My dad used to beat me a lot in my childhood. I want to forget those days but I can't. I'm a total loser. Please help me how to overcome all these. I really want to be a normal happy woman.
94 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Phani Prasant Mulakaluri
Psychiatrist 19 yrs exp Hyderabad
There is a strong association between hypothyroidism and depression. I see you are getting treatment for hypothyroidism. Simultaneously you needed to take treatment for depression as well. So kindly contact a psychiatrist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.